# SDR IPXA2022030279605

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 21,618 hours, 13,235 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: 20D103
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASTRONG BREAD/YEAST WET SOCK ODOR COMING FROM PACKS IN FLIGHT. NO DE ICE FLUID WAS ON THE AIRCRAFT.REMOVED AND REPLACED L/H AND R/H COALESCER BAGS IN REFERENCE TO A300 AMM 21-51-16. ALL CHECKS GOOD.
